Mannheim Partner Curves in Cartan-Vranceanu 3-space

Creative Commons License

Ceylan A., ERGİN A. A.

FILOMAT, vol.30, no.4, pp.1089-1095, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1604089y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1089-1095
  • Keywords: Cartan-Vranceanu space, Biharmonic curve, Mannheim mate
  • Akdeniz University Affiliated: Yes


this paper, the Mannheim mate curves of the proper biharmonic curves in Cartan-Vranceanu 3-dimensional spaces (M,ds(l,m)(2)), with l(2) not equal 4m and m not equal 0 are studied. We give the definition of the Mannheim mate of a proper biharmonic curve and give the explicit parametric equations of that Mannheim mate curve in Cartan-Vranceanu 3-dimensional space. Moreover, we show that the distance between corresponding points of the Mannheim pairs is constant in Cartan-Vranceanu 3-dimensional spaces.